MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 11066000
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer observed a difference in the alpha fetoprotein (afp) test results from an atellica im 1600 analyzer (s/n (b)(6)) versus an alternate atellica im 1600 analyzer.A siemens regional support specialist (rsc) investigated the reported issue.The rsc found that the afp conversion factor was set to 1.2 when it should have been set to 0.83.The test results would be approximately 44% lower (conversion factors 1.2/0.83 times test result) if the correct conversion factor was entered initially.The default unit of measure for afp is ng/ml.The alternate unit of measure is iu/ml.The customer is reporting test results in the unit ku/l which is equivalent to iu/ml.The correct conversion factor from the default unit of measure to the customer¿s preferred unit of measure is ng/ml x 0.83 = ku/l.The customer¿s preferred unit of measure is not supported by the siemens test definition and the customer would have to manually enter the correct conversion factor.The cause of the reported issue is an incorrect manual entry of the conversion factor.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
An outside of the united states (ous) customer observed a difference in the alpha fetoprotein (afp) test results from an atellica im 1600 analyzer (s/n (b)(6)) versus an alternate atellica im 1600 analyzer.Afp test results from s/n (b)(6) were approximately 44% higher than expected.The initial test results were released to a physician.It is unknown if the original samples were repeated and corrected test result reports released.The customer indicated that the afp test is being used for cancer screening purposes only.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2026-00033 was filed 06-feb-2026.Additional information (06-feb-2026): added related report numbers.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co
tarrytown
EI  
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key24280357
Report Number2432235-2026-00033
Device Sequence Number20912618
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown